Advertisement

What should I do if someone takes too much fluvoxamine?

If someone takes too much fluvoxamine, call the National Poison Control Center at 1-800-222-1222. If the person collapses or stops breathing, call 911. Call a doctor if someone experiences any of the following while taking fluvoxamine:

  • loss of consciousness
  • seizures
  • change in heartbeat
  • diarrhea
  • vomiting
  • unusual sleepiness
  • dizziness
  • enlarged pupils
  • nausea
  • difficulty breathing
  • shaking
  • unusual alertness

Continue Learning about Antidepressant

Are Antidepressants Safe to Take During Pregnancy?
Are Antidepressants Safe to Take During Pregnancy?
Research suggests that depression is diagnosed twice as often in women as it is in men, and it typically presents during a woman’s childbearing years....
Read More
How safe are sedating antidepressants for people with dementia?
Sarah N. Mourra, MDSarah N. Mourra, MD
Oftentimes, doctors will use sedating antidepressants for sleep issues in people with dementia. A ve...
More Answers
Can children take antidepressants?
Donna Hill Howes, RNDonna Hill Howes, RN
Children with depression can take certain antidepressants. But the drugs should be prescribed by...
More Answers
What Is Treatment-Resistant Depression?
What Is Treatment-Resistant Depression?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.